# SDR 2002F00663

- Difficulty date: May 10, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N572RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2230 · Auto Throttle System
- Part: Mount Bracket
- Condition: Corroded
- Location: Autothrottle Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON OUTER SIDE OF AUTO THROTTLE CLUTCH ASSEMBLY MOUNT BRACKET, IN FORWARD E/E BAY.  (M)
